# SDR HEEA131909

- Difficulty date: June 25, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 13,176 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C807382
- Part serial: 2128
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CABLE BROKE APPROX 9 INCHES FROM FORWARD END.  THIS IS WHERE CABLE MAKES A SHARP BEND UNDER THE PILOTS SEAT.  IT IS SUSPECTED THAT THIS PART IS ORIGINAL. INSTALLATION FROM OEM.  REPLACED CABLE WITH NEW PART.
